No Cover Image

Journal article 491 views

Abstract computability and algebraic specification / J. V Tucker; J. I Zucker

ACM Transactions on Computational Logic, Volume: 3, Issue: 2, Start page: 279

Swansea University Author: Tucker, John

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1145/505372.505375

Published in: ACM Transactions on Computational Logic
ISSN: 1529-3785
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1734
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 279